Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

DISCONTINUITY OF THE PRODUCT IN MULTIPLIER ALGEBRAS

M. Oudadess
Publicacions Matemàtiques
Vol. 34, No. 2 (1990), pp. 397-401
Stable URL: http://www.jstor.org/stable/43736299
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
DISCONTINUITY OF THE PRODUCT IN MULTIPLIER ALGEBRAS
Preview not available

Abstract

Entire functions operate in complete locally A-convex algebras but not continuously. Actually squaring is not always continuous. The counterexample, we give, is a multiplier algebra.

Page Thumbnails

  • Thumbnail: Page 
[397]
    [397]
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401